Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 17, NWS Key West, FL

March 25, 2014

NWS Key West, FL issued this small craft advisory at Mar 25, 2014, 10:33 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2014, 10:33 AM EDT (14:33 UTC)
Expired
Mar 26, 2014, 11:00 AM EDT
In force
24 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WHUS72 KKEY 251433
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1033 AM EDT TUE MAR 25 2014

GMZ031>035-042>044-052>055-072>075-252245-
/O.NEW.KKEY.SC.Y.0017.140325T1433Z-140326T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1033 AM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL FLORIDA KEYS COASTAL WATERS. 

* WINDS AND WAVES...WEST WINDS OF AROUND 10 KNOTS LATE THIS MORNING
  WILL TURN NORTHWEST AND INCREASE TO NEAR 20 KNOTS AND GUSTY DURING
  THE MID TO LATE AFTERNOON. SEAS WILL BUILD TO NEAR 7 FEET ON THE
  COASTAL WATERS JUST WEST OF DRY TORTUGAS LATE THIS AFTERNOON AND UP
  TO 6 FEET ON THE EXTREME OUTER WATERS OF MAINLAND MONROE. WINDS AND
  SEAS WILL INCREASE FURTHER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
APA
4 follow-up statements
953 
WHUS72 KKEY 252257
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
657 PM EDT TUE MAR 25 2014

GMZ031>035-042>044-052>055-072>075-260230-
/O.CON.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
657 PM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS THIS EVENING WILL
  TURN TO THE NORTH NORTHEAST AND INCREASE TO 20 TO 25 KNOTS AND
  GUSTY OVERNIGHT. SEAS WILL BUILD TO 8 TO 9 FEET ON THE OFFSHORE
  GULF AND ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
516 
WHUS72 KKEY 260230
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1030 PM EDT TUE MAR 25 2014

GMZ031>035-042>044-052>055-072>075-260830-
/O.CON.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1030 PM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY WILL
  TURN TO THE NORTH NORTHEAST LATE TONIGHT. SEAS WILL BE AS HIGH AS 8
  TO 9 FEET ON THE OFFSHORE GULF AND ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
398 
WHUS72 KKEY 260826
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
426 AM EDT WED MAR 26 2014

GMZ031>035-042>044-052>055-072>075-261500-
/O.CON.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
426 AM EDT WED MAR 26 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTH TO NORTHEAST WINDS NEAR 25 KNOTS WITH
  FREQUENT GUSTS OF 30 TO 35 KNOTS WILL PREVAIL ACROSS FLORIDA KEYS
  COASTAL WATERS EARLY TODAY. SEAS WILL BE AS HIGH AS 10 FEET ON THE
  OFFSHORE GULF WATERS AND AS HIGH AS 9 FEET ACROSS THE WATERS OF THE
  FLORIDA STRAITS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
254 
WHUS72 KKEY 261517
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1117 AM EDT WED MAR 26 2014

GMZ052>055-072>075-262330-
/O.EXP.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/
/O.NEW.KKEY.SC.Y.0018.140326T1517Z-140327T1500Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1117 AM EDT WED MAR 26 2014

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS EXTENDED THE SMALL
CRAFT ADVISORY FOR THE FLORIDA STRAITS. 

* WINDS AND WAVES...NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH
  GUSTS NEAR 30 KNOTS WILL SLACKEN BRIEFLY TO NEAR 20 KNOTS THIS
  AFTERNOON ON THE FLORIDA STRAITS. SEAS OF UP TO 8 FEET CAN BE
  EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ031>035-042>044-261630-
/O.EXP.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1117 AM EDT WED MAR 26 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

ALTHOUGH NORTHEAST WINDS WILL SLACKEN TO BETWEEN 15 TO 20 KNOTS THIS
AFTERNOON ON HAWK CHANNEL...THE GULF WATERS NORTH OF THE LOWER AND
MIDDLE KEYS INCLUDING FLORIDA BAY...A SMALL CRAFT ADVISORY WILL
LIKELY BE REQUIRED AGAIN TONIGHT.

$$

APA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 7:55 AM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 25, 7:55 AM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
755 AM EDT TUE MAR 25 2014

.AVIATION...
IFR CONDITIONS LIKELY AT EYW AND MTH THIS MORNING ASSOCIATED WITH
SHOWERS AND THUNDERSTORMS WELL AHEAD OF A COLD FRONT. MVFR
CONDITIONS ARE CONCEIVABLE AT EYW AND MTH THIS AFTERNOON ALONG THE
AFOREMENTIONED COLD FRONT. THESE POTENTIAL MVFR CONDITIONS WILL BE
HANDLED BY TIMELY FORECAST AMENDMENTS IN THE NEAR FUTURE.

&&

AVIATION...BS

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Mar 25, 5:15 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
515 AM EDT TUE MAR 25 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-261100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
515 AM EDT TUE MAR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.TODAY...SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT THE FLORIDA
KEYS AND SURROUNDING WATERS THROUGH THIS AFTERNOON. MARINERS IN
CONTACT WITH THE STRONGEST THUNDERSTORMS WILL ENCOUNTER LOCAL WIND
GUSTS BETWEEN 40 AND 49 KNOTS...FREQUENT AND DANGEROUS CLOUD TO
WATER LIGHTNING STRIKES...VERY HEAVY RAINFALL REDUCING VISIBILITY TO
NEAR ZERO...AND LOCALLY VERY ROUGH AND CONFUSED SEAS. CONTINUE TO
MONITOR NOAA WEATHER RADIO FOR MARINE STATEMENTS AND WARNINGS.

.A STRONG COLD FRONT WILL MOVE ACROSS THE FLORIDA KEYS AND ALL
WATERS DURING THIS EVENING. A STRONG PRESSURE GRADIENT WILL RESULT
BETWEEN A DEPARTING LOW PRESSURE SYSTEM ACROSS THE NORTH ATLANTIC
AND HIGH PRESSURE BUILDING ACROSS THE MIDDLE SOUTHERN UNITED STATES.
HENCE...A SMALL CRAFT ADVISORY WILL BE REQUIRED ACROSS ALL WATERS
FOR THIS EVENING AND THE OVERNIGHT PERIOD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR KEYS COASTAL
WATERS WEDNESDAY THROUGH THURSDAY...AND THIS SMALL CRAFT ADVISORY
MAY LINGER INTO FRIDAY FOR THE FLORIDA STRAITS AND OUTER GULF WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DAF

In the hours before

Special weather statement, Mar 25, 7:32 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KEY WEST FL
732 AM EDT TUE MAR 25 2014

FLZ078-251200-
MONROE/LOWER KEYS FL-
732 AM EDT TUE MAR 25 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR LOWER KEYS IN
MONROE COUNTY FOR STRONG THUNDERSTORM WIND GUSTS VALID UNTIL 800 AM
EDT...

AT 731 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE STRONG THUNDERSTORMS...EXTENDING FROM 6 MILES NORTHWEST OF
UPPER SUGARLOAF KEY TO 4 MILES NORTHWEST OF BOCA CHICA...MOVING
SOUTHEAST AT 40 MPH. THIS LINE OF STRONG THUNDERSTORMS WILL AFFECT
AREAS AROUND BOCA CHICA...BIG COPPITT KEY...BAY POINT...UPPER
SUGARLOAF KEY...SUGARLOAF KEY...CUDJOE KEY...BIG TORCH KEY...AND
NILES CHANNEL BRIDGE THROUGH 800 AM EDT. WIND GUSTS NEAR 45 MPH AND
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. GO QUICKLY
INSIDE A COMPLETELY ENCLOSED BUILDING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN KEY WEST DIRECTLY AT 3 0 5...2 9 6...1 3 1 6...EXTENSION 3.

BS
Local storm report, Mar 25, 7:41 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
741 AM EDT TUE MAR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     MARINE TSTM WIND 1 SE KEY WEST           24.55N 81.76W
03/25/2014  M54.00 MPH       LOWER KEYS IN MONR FL   MESONET

            47 KT GUST MEASURED AT SMITH SHOAL WEATHERFLOW STATION.

&&

EVICKERY
Local storm report, Mar 25, 8:11 AM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
811 AM EDT TUE MAR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     TSTM WND GST     BOCA CHICA              24.59N 81.70W
03/25/2014  M39.00 MPH       LOWER KEYS IN MONR FL   MESONET

            34 KT GUST AT BOCA CHICA NAVAL STATION

0801 AM     TSTM WND GST     KEY WEST                24.56N 81.78W
03/25/2014  M39.00 MPH       LOWER KEYS IN MONR FL   MESONET

            34 KT GUST MEASURED AT KEY WEST INTERNATIONAL AIRPORT
            ASOS.

&&

EVICKERY
Local storm report, Mar 25, 8:23 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
823 AM EDT TUE MAR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     MARINE TSTM WIND KEY WEST                24.56N 81.78W
03/25/2014  M39 MPH          LOWER KEYS IN MONR FL   MESONET

            34 KT GUST AT KEY WEST SECTOR COAST GUARD NAVAL STATION.

&&

EVICKERY
Local storm report, Mar 25, 8:24 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
824 AM EDT TUE MAR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     MARINE TSTM WIND BOCA CHICA              24.59N 81.70W
03/25/2014  E39.00 MPH       LOWER KEYS IN MONR FL   MESONET

            34 KT GUST AT BOCA CHICA NAVAL STATION

0801 AM     MARINE TSTM WIND KEY WEST                24.56N 81.78W
03/25/2014  E39.00 MPH       LOWER KEYS IN MONR FL   MESONET

            34 KT GUST MEASURED AT KEY WEST INTERNATIONAL AIRPORT
            ASOS.

&&

EVICKERY
Local storm report, Mar 25, 8:28 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
828 AM EDT TUE MAR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     MARINE TSTM WIND BOCA CHICA              24.59N 81.70W
03/25/2014  M39.00 MPH       LOWER KEYS IN MONR FL   MESONET

            34 KT GUST AT BOCA CHICA NAVAL STATION

0801 AM     MARINE TSTM WIND KEY WEST                24.56N 81.78W
03/25/2014  M39.00 MPH       LOWER KEYS IN MONR FL   MESONET

            34 KT GUST MEASURED AT KEY WEST INTERNATIONAL AIRPORT
            ASOS.

&&

EVICKERY

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 12:21 AM EDTSpecial Marine WarningKEY54 min
Mar 25, 12:51 AM EDTSpecial Marine WarningKEY54 min
Mar 25, 1:09 AM EDTSpecial Marine WarningKEY66 min
Mar 25, 1:42 AM EDTSpecial Marine WarningKEY63 min
Mar 25, 2:01 AM EDTSpecial Marine WarningKEY44 min
Mar 25, 2:07 AM EDTSpecial Marine WarningKEY38 min
Mar 25, 2:45 AM EDTSpecial Marine WarningKEY30 min
Mar 25, 3:12 AM EDTSpecial Marine WarningKEY48 min
Mar 25, 3:55 AM EDTSpecial Marine WarningKEY50 min
Mar 25, 5:33 AM EDTSpecial Marine WarningKEY42 min
Mar 25, 5:55 AM EDTSpecial Marine WarningKEY65 min
Mar 25, 6:15 AM EDTSpecial Marine WarningKEY45 min
Mar 25, 6:55 AM EDTSpecial Marine WarningKEY50 min
Mar 25, 7:46 AM EDTSpecial Marine WarningKEY59 min
Mar 25, 8:46 AM EDTSpecial Marine WarningKEY59 min
Mar 25, 9:45 AM EDTSpecial Marine WarningKEY60 min
Mar 25, 10:48 AM EDTSpecial Marine WarningKEY57 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.